| Model Number |
VLOCL0336 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during an open bone tumor surgery, while suturing the incision, the thread broke instantly.The same issue occurred on the second suture.A new suture was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: vlocl0336 vlocl0336 v-loc* 180 0 grn 60cm gs21x12 - (lot#a4f1742vy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted one partial suture and one needle.The needle was returned attached to the suture.The suture was returned broken at the barbed section with the loop end missing.The suture length was measured with a metal yard stick, and determined the length to be 20 inches.The original suture length according to the product description was 24 inches.The foil pouch was inspected and no signs of damage or abnormalities were identified.It was reported that during an open bone tumor surgery, while suturing the incision, the thread broke instantly.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.